Reference : Quasi-Lovász extensions on bounded chains
Scientific congresses, symposiums and conference proceedings : Paper published in a book
Physical, chemical, mathematical & earth Sciences : Mathematics
Business & economic sciences : Quantitative methods in economics & management
http://hdl.handle.net/10993/17466
Quasi-Lovász extensions on bounded chains
English
Couceiro, Miguel mailto [University Paris-Dauphine, Paris, France > Lamsade]
Marichal, Jean-Luc mailto [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit >]
22-Jul-2014
15th International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems, IPMU 2014, Montpellier, France, July 15-19, 2014. Proceedings, Part I
Laurent, Anne
Strauss, Olivier
Bouchon-Meunier, Bernadette
Yager, Ronald R.
Springer
Communications in Computer and Information Science, Vol. 442
199-205
Yes
No
International
978-3-319-08794-8
Heidelberg
Germany
15th International Conference on Information Processing and Management of Uncertainty in Knowledge-Based Systems (IPMU 2014)
from 15-07-2014 to 19-07-2014
Anne Laurent
Oliver Strauss
Montpellier
France
[en] Aggregation function ; discrete Choquet integral ; Lovász extension ; quasi-Lovász extension ; comonotonic modularity
University of Luxembourg - UL
Researchers ; Professionals ; Students
http://hdl.handle.net/10993/17466
http://www.springer.com/computer/ai/book/978-3-319-08794-8
http://www.ipmu2014.univ-montp2.fr/

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Open access
QuasiLov-Chains-IPMU2014.pdfAuthor postprint98.85 kBView/Open
Limited access
04420199.pdfPublisher postprint142.22 kBRequest a copy

Additional material(s):

File Commentary Size Access
Open access
Talk-IPMU2014.pdfSlides108.44 kBView/Open
Open access
schedule.pdfProgram4.8 MBView/Open

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.